Couldn't find what you looking for?

TRY OUR SEARCH!

i had my period on the 25th 2 weeks ago then started the bc pill the suday following the 1st of aug. and stopped on aug.4th and had intercourse on the 7th and bleed and spotted till early mon. late monday nothing had intercourse again on monday night spotted tues into today every now and then i have pains in my right abdomen i did call the doctor and they said it could be cause of the pill but i don't think 4 days would do anything what do u think?? and they said too soon to tell if it was pregnancy that i would have to wait 10 days from the day i started to bleed so i have to go for a blood pregnancy test next week and i'm going crazy any-1 else ever have this problem? thank u

Loading...

I think it could be from the pill as well, the side effects of it can kick in at any time really, as soon as you take that first one and it gets into your system(which does not take long! Only about and hour or so from the time you take it.)

I think the best thing to do is just wait it out, its probably not pregnancy, just the pill having some side effects. Tell me how things turn out, goodluck!
Reply

Loading...

Does any-1 else have an idea because i've been havin' painsin my sides and i feel nauseaed and a lil vomitin and acid reflux, really tired w/ head aches and back ache i have to wait till wed to go for blood work but just wondering if any-1 else had an idea? thank u
Reply

Loading...

he never ejaculates in me but does pull out..i also have rash patches on my boobs and on my back could that be a sign or just from the heat but most of the time i'm in ac..
Reply

Loading...

well i guess the pill did it because my blood work for pregnancy came back neg.
Reply

Loading...